# SDR CALA2024101800854

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N25982
- Make and model: Boeing 787-9
- Aircraft serial: 66139
- Aircraft time: 19,843 hours, 1,946 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG EVIDENCE OF BIRDSTRIKE ON ARRIVALREFERENCE AMM 05-51-18-00A-280A ACCOMPLISHED INSPECTION AROUND BIRD STRIKE AREA OF NO.1 ENGINE FOUND NO DAMAGE AROUND AND BEHIND NO.1 ENGINE. ACCOMPLISHED INSPECTION FOR BIRD STRIKE NO.1 ENGINE PER AMM G71-00-00-29A-280C FOUND NUMEROUS DAMAGE SEE LOG PAGES 9577084,9577079,957707595, 9577069.NUMEROUS RIGHT LOWER VFSG VANES FOUND BENT AND BEEN RESTRAIGHTENED PER ABOVE AMM NO OIL LEAKS DETECTED FOUND EVIDENCE OF BIRD ON BLEED VALVE EXIT VANES @ 3OCLOCK. AFTER CONVERSATION WITH TOMC BOROSCOPE INSP C/O OF BLEED VALVE SECTION OK. NO DEBRIS FOUND INSIDE SDR UPDATE AMM 71-00-00-29A-280C-A ENGINE BIRD STRIKE INSP FOLLOWED. NO FURTHER DMG NOTED TO FAN CASE PANELS, FAN BLADES, PLATFORMS, ADD EMP:U296172,U407131 SPINNER, RING, SHROUDS OR IMMEDIATE STAGES OF HPC. DUE TO NO DMG OF FAN BLADES, PLATFORMS OR BOOSTER INLET GUIDE VANES AND ALL PARAMETERS WERE REPORTED STABLE, BOROSCOPE OF HPC STAGES 1,2,3 AND 7 DEFERRED FOR 10CYC REF THIS AMM. BIRD DEBRIS REMOVED AND SURFACES CLEANED AS FAR AS POSS. ENG IDLE RUN ACCM ALL INDS NORMAL REF 71-00-00 E1 THRUST REVERSERS DEPLOYED ON GND FOR MAINT INSP. NO DEBRIS OR DAMAGE FROM BIRDSTRIKE NOTED TO CASCADE VANES, DOORS OR LINKAGES REF AMM 78-31-00 ADD EMP:U296172 ENG1 SN. 956883 (TSI= 4112HRS / CSI= 379CYC). OKAY TO CARRY BIRDSTRIKE BORESCOPE INSPECTION (ENG1) FOR 10 CYC. AS PER AMM 71-00-00-29A-280C-A STEP 1. C. (14) (<A) (<B). CURRENT PTC IS 1945. SUGGEST WORK WITH L/P 9577075, 9577069, 95770TOMCQC REV PERFORMED
